# SDR REXA98053

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 702
- Engine: Garrtt TPE3311
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 86504610
- Condition: Inop
- Location: Right
- Stage of operation: TX
- Nature of condition: K, P
- Precautionary procedure: E

## Discrepancy

OIL CAP LIGHT ACCOMPANIES BY NO OIL PRESSURE AND NO BETA LIGHT.  REPLACED TURBINE SCAVENGE PUMP.  (M)
